# SDR UHLA2013112500696

- Difficulty date: November 25, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 23,629 hours, 14,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: 17069776003
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER SEAL DEPRESSOR BENT AND NICKED IN SEVERAL SPOTS. REWORKED FWD CARGO DOOR LOWER CENTER SEAL RETAINER.  REPAIRED FWD CARGO DOOR LOWER AFT CORNER SEAL RETAINER.  INSTALLED REPAIRED SECTION OF RETAINER, MAJOR REPAIR.
